Post # 1
Hi- I have been using various types of birth control for over 10 years and have had problems with several types. Finally I was put on Microgestin about 2 years ago. I have had problems with my cycle on this pill… but for the past few months- I have noticed myself getting very moody and crying more often for no appearent reason. I was wondering if this could be due to my hormones or to the pill? And has anyone else had this problem?
Post # 3
It could be either the horomones or the pill. Sometimes your body learns to metabolise a pill faster after taking it for a while and you need to switch. Or as you get older you begin producing different amounts of horomones and you need to switch-
But if you have done anything reccently to change your metabolism it may just be askew for a month or two. Some things that can cause your metabolism to change:
a change in diet or excerise (with out weight loss or gain)
a change in your sleep patterns
even a change in your exposure to allergens can inhibit or excerbate your metabolism
* Ive been on MANY BCP! Hope you feel back to yourself soon!